Titlebar
Publications listed by divisions  

Institutions of the University of Bayreuth
Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics > Professor Algebraic Geometry > Professor Algebraic Geometry - Univ.-Prof. Dr. Ingrid Bauer

One level up ...
Export as [feed] RSS 1.0 [feed] RSS 2.0
Group by: Year | Person | Item Type
Jump to: 2021 | 2020 | 2019 | 2018 | 2017 | 2016 | 2015 | 2014 | 2013 | 2012 | 2011 | 2010 | 2009 | 2008 | 2007 | 2006 | 2005 | 2004 | 2002 | 2001 | 2000 | 1998 | 1997 | 1995 | 1994 | 1993 | 1991 | 1989
Number of items at this level: 50.

2021

Volltext
Bauer, Ingrid ; Catanese, Fabrizio:
σ₅-equivariant syzygies for the Del Pezzo surface of degree 5.
In: Rendiconti del Circolo Matematico di Palermo Series 2. Vol. 70 (2021) Issue 1 .
DOI: https://doi.org/10.1007/s12215-020-00483-9
Review:

Volltext
Bauer, Ingrid ; Gleissner, Christian:
Towards a Classification of Rigid Product Quotient Varieties of Kodaira Dimension 0.
Bayreuth , 2021 . - 32 p.

2020

Bauer, Ingrid ; Gleissner, Christian:
Fermat's cubic, Klein's quartic and rigid complex manifolds of Kodaira dimension one.
In: Documenta Mathematica. Vol. 25 (2020) . - pp. 1241-1262.
DOI: https://doi.org/10.25537/dm.2020v25.1241-1262
Review:

Volltext
Bauer, Ingrid ; Pignatelli, Roberto:
Rigid but not infinitesimally rigid compact complex manifolds.
Bayreuth , 2020 . - 21 p.

2019

Bauer, Ingrid ; Catanese, Fabrizio:
Del Pezzo surfaces, rigid line configurations and Hirzebruch-Kummer coverings.
In: Bollettino dell'Unione Matematica Italiana. Vol. 12 (2019) Issue 1-2 . - pp. 43-62.
DOI: https://doi.org/10.1007/s40574-018-0169-x
Review:

2018

Bauer, Ingrid ; Catanese, Fabrizio:
On rigid compact complex surfaces and manifolds.
In: Advances in Mathematics. Vol. 333 (2018) . - pp. 620-669.
DOI: https://doi.org/10.1016/j.aim.2018.05.041
Review:

2017

Bauer, Ingrid ; Stoll, Michael:
Geometry and arithmetic of primary Burniat surfaces.
In: Mathematische Nachrichten. Vol. 290 (October 2017) Issue 14–15 . - pp. 2132-2153.
DOI: https://doi.org/10.1002/mana.201600282
Review:

Bauer, Ingrid ; Catanese, Fabrizio ; Di Scala, Antonio José:
Higher dimensional lemniscates : the geometry of r particles in n-space with logarithmic potentials.
In: Annali della Scuola Normale Superiore di Pisa, Classe di Scienze. Vol. 17 (2017) Issue 3 . - pp. 1091-1119.
DOI: https://doi.org/10.2422/2036-2145.201508_001
Review:

2016

Volltext
Weigl, Sascha:
Irreducible Components of the Space of Curves with Split Metacyclic Symmetry.
Bayreuth , 2016 . - VII, 75 p.
( Doctoral thesis, 2016 , Universität Bayreuth, Fakultät für Mathematik, Physik und Informatik)

Bauer, Ingrid ; Pignatelli, Roberto:
Product-quotient surfaces : new invariants and algorithms.
In: Groups, Geometry, and Dynamics. Vol. 10 (2016) Issue 1 . - pp. 319-363.
DOI: https://doi.org/10.4171/GGD/351
Review:

2015

Bauer, Ingrid ; Frapporti, Davide:
Bloch's conjecture for generalized Burniat type surfaces with pg=0.
In: Rendiconti del Circolo Matematico di Palermo Series 2. Vol. 64 (2015) Issue 1 . - pp. 27-42.
DOI: https://doi.org/10.1007/s12215-014-0176-4
Review:

Bauer, Ingrid ; Catanese, Fabrizio ; Grunewald, Fritz:
Faithful actions of the absolute Galois group on connected components of moduli spaces.
In: Inventiones Mathematicae. Vol. 199 (2015) Issue 3 . - pp. 859-888.
DOI: https://doi.org/10.1007/s00222-014-0531-2
Review:

Bauer, Ingrid ; Catanese, Fabrizio ; Frapporti, Davide:
The fundamental group and torsion group of Beauville surfaces.
In: Bauer, Ingrid ; Garion, Shelly ; Vdovina, Alina (ed.): Beauville surfaces and groups. - Cham : Springer, 2015 . - pp. 1-14 . - (Springer Proceedings in Mathematics & Statistics ; 123 )
DOI: https://doi.org/10.1007/978-3-319-13862-6_1
Review:

Bauer, Ingrid ; Catanese, Fabrizio ; Frapporti, Davide:
Generalized Burniat type surfaces and Bagnera-de Franchis varieties.
In: Journal of Mathematical Sciences / The University of Tokyo. Vol. 22 (2015) Issue 1 . - pp. 55-111.
Review:

2014

Bauer, Ingrid:
Bloch's conjecture for Inoue surfaces with pg=0,K²=7.
In: Proceedings of the American Mathematical Society. Vol. 142 (2014) Issue 10 . - pp. 3335-3342.
DOI: https://doi.org/10.1090/S0002-9939-2014-12246-5
Review:

Bauer, Ingrid ; Catanese, Fabrizio:
Erratum to: Burniat surfaces II: secondary Burniat surfaces form three connected components of the moduli space.
In: Inventiones Mathematicae. Vol. 197 (2014) Issue 1 . - pp. 237-240.
DOI: https://doi.org/10.1007/s00222-014-0526-z
Review:

2013

Bauer, Ingrid ; Catanese, Fabrizio:
Burniat surfaces III: deformations of automorphisms and extended Burniat surfaces.
In: Documenta Mathematica. Vol. 18 (2013) . - pp. 1089-1136.
Review:

Bauer, Ingrid ; Catanese, Fabrizio:
Burniat-type surfaces and a new family of surfaces with pg=0,K²=3.
In: Rendiconti del Circolo Matematico di Palermo Series 2. Vol. 62 (2013) Issue 1 . - pp. 37-60.
DOI: https://doi.org/10.1007/s12215-013-0108-8
Review:

2012

Bauer, Ingrid ; Pignatelli, R.:
The classification of minimal product-quotient surfaces with pg=0.
In: Mathematics of Computation. Vol. 81 (2012) Issue 280 . - pp. 2389-2418.
DOI: https://doi.org/10.1090/S0025-5718-2012-02604-4
Review:

Bauer, Ingrid ; Catanese, Fabrizio:
Inoue type manifolds and Inoue surfaces : a connected component of the moduli space of surfaces with K²=7, pg=0.
In: Faber, Carel ; Farkas, Gavril ; de Jong, Robin (ed.): Geometry and arithmetic. - Zürich : European Mathematical Society, 2012 . - pp. 23-56
DOI: https://doi.org/10.4171/119-1/2
Review:

Volltext

Bauer, Ingrid ; Catanese, Fabrizio ; Grunewald, Fritz ; Pignatelli, Roberto:
Quotients of products of curves, new surfaces with pg=0 and their fundamental groups.
In: American Journal of Mathematics. Vol. 134 (2012) Issue 4 . - pp. 993-1049.
DOI: https://doi.org/10.1353/ajm.2012.0029
Review:

2011

Bauer, Ingrid ; Catanese, Fabrizio:
Burniat surfaces I: fundamental groups and moduli of primary Burniat surfaces.
In: Faber, Carel ; van der Geer, Gerard ; Looijenga, Eduard (ed.): Classification of algebraic varieties. - Zürich : European Mathematical Society, 2011 . - pp. 49-76
DOI: https://doi.org/10.4171/007-1/3
Review:

Bauer, Ingrid ; Catanese, Fabrizio:
The moduli space of Keum-Naie surfaces.
In: Groups, Geometry, and Dynamics. Vol. 5 (2011) Issue 2 . - pp. 231-250.
DOI: https://doi.org/10.4171/GGD/125
Review:

Bauer, Ingrid ; Catanese, Fabrizio ; Pignatelli, Roberto:
Surfaces of general type with geometric genus zero : a survey.
In: Ebeling, Wolfgang ; Hulek, Klaus ; Smoczyk, Knut (ed.): Complex and differential geometry. - Berlin : Springer, 2011 . - pp. 1-48 . - (Springer Proceedings in Mathematics ; 8 )
DOI: https://doi.org/10.1007/978-3-642-20300-8_1
Review:

2010

Bauer, Ingrid ; Catanese, Fabrizio:
Burniat surfaces II: Secondary Burniat surfaces form three connected components of the moduli space.
In: Inventiones Mathematicae. Vol. 180 (2010) Issue 3 . - pp. 559-588.
DOI: https://doi.org/10.1007/s00222-010-0237-z
Review:

Bauer, Ingrid ; Catanese, Fabrizio:
The rationality of certain moduli spaces of curves of genus 3.
In: Bogomolov, Fedor ; Tschinkel, Yuri (ed.): Cohomological and geometric approaches to rationality problems. - Boston : Birkhäuser, 2010 . - pp. 1-16 . - (Progress in Mathematics ; 282 )
DOI: https://doi.org/10.1007/978-0-8176-4934-0_1
Review:

Bauer, Ingrid ; Verra, Alessandro:
The rationality of the moduli space of genus-4 curves endowed with an order-3 subgroup of their Jacobian.
In: Michigan Mathematical Journal. Vol. 59 (2010) Issue 3 . - pp. 483-504.
DOI: https://doi.org/10.1307/mmj/1291213953
Review:

2009

Volltext
Bauer, Ingrid ; Pignatelli, Roberto:
Surfaces with K²=8, pg=4 and canonical involution.
In: Osaka Journal of Mathematics. Vol. 46 (2009) Issue 3 . - pp. 799-820.
Review:

2008

Bauer, Ingrid ; Catanese, Fabrizio ; Grunewald, F.:
The classification of surfaces with pg=q=0 isogenous to a product of curves.
In: Pure and Applied Mathematics Quarterly. Vol. 4 (2008) Issue 2 . - pp. 547-586.
DOI: https://doi.org/10.4310/PAMQ.2008.v4.n2.a10
Review:

Bauer, Ingrid ; Catanese, Fabrizio:
A volume maximizing canonical surface in 3-space.
In: Commentarii Mathematici Helvetici. Vol. 83 (2008) Issue 2 . - pp. 387-406.
DOI: https://doi.org/10.4171/CMH/129
Review:

2007

Volltext
Bauer, Ingrid ; Catanese, Fabrizio ; Grunewald, Fritz:
The absolute Galois group acts faithfully on the connected components of the moduli space of surfaces of general type.
Bayreuth , 2007 . - 13 p.

2006

Bauer, Ingrid ; Catanese, Fabrizio ; Grunewald, Fritz:
Chebycheff and Belyi polynomials, dessins d'enfants, Beauville surfaces and group theory.
In: Mediterranean Journal of Mathematics. Vol. 3 (2006) Issue 2 . - pp. 121-146.
DOI: https://doi.org/10.1007/s00009-006-0069-7
Review:

Bauer, Ingrid ; Catanese, Fabrizio ; Pignatelli, Roberto:
Complex surfaces of general type : some recent progress.
In: Catanese, Fabrizio ; Esnault, Hélène ; Huckleberry, Alan T. ; Hulek, Klaus ; Peternell, Thomas (ed.): Global aspects of complex geometry. - Berlin : Springer, 2006 . - pp. 1-58
DOI: https://doi.org/10.1007/3-540-35480-8_1
Review:

Bauer, Ingrid ; Catanese, Fabrizio ; Pignatelli, Roberto:
The moduli space of surfaces with K²=6 and pg=4.
In: Mathematische Annalen. Vol. 336 (2006) Issue 2 . - pp. 421-438.
DOI: https://doi.org/10.1007/s00208-006-0008-8
Review:

2005

Bauer, Ingrid ; Catanese, Fabrizio ; Grunewald, Fritz:
Beauville surfaces without real structures.
In: Bogomolov, Fedor ; Tschinkel, Yuri (ed.): Geometric methods in algebra and number theory. - Boston : Birkhäuser, 2005 . - pp. 1-42 . - (Progress in Mathematics ; 235 )
DOI: https://doi.org/10.1007/0-8176-4417-2_1
Review:

2004

Bauer, Ingrid ; Catanese, Fabrizio:
Some new surfaces with pg=q=0.
In: The Fano Conference. - Torino : Univ. di Torino, Dipartamento di Matematica, 2004 . - pp. 123-142
Review:

Volltext
Bauer, Ingrid ; Catanese, Fabrizio:
Symmetry and variation of Hodge structures.
In: Asian Journal of Mathematics. Vol. 8 (2004) Issue 2 . - pp. 363-390.
Review:

2002

Bauer, Ingrid ; Catanese, Fabrizio ; Pignatelli, Roberto:
Canonical rings of surfaces whose canonical system has base points.
In: Bauer, Ingrid ; Catanese, Fabrizio ; Peternell, Thomas ; Kawamata, Yujiro ; Siu, Yum-Tong (ed.): Complex geometry : Collection of Papers Dedicated to Hans Grauert. - Berlin : Springer, 2002 . - pp. 37-72
DOI: https://doi.org/10.1007/978-3-642-56202-0_3
Review:

2001

Bauer, Ingrid:
Surfaces with K²=7 and pg=4.
Providence, Rhode Island : American Mathematical Society , 2001 . - (Memoirs of the American Mathematical Society ; 721 )
Review:

DOI: https://doi.org/10.1090/memo/0721

2000

Amorós, J. ; Bauer, Ingrid:
On the number of defining relations for nonfibered Kähler groups.
In: International Journal of Mathematics. Vol. 11 (2000) Issue 3 . - pp. 285-290.
DOI: https://doi.org/10.1142/S0129167X00000153
Review:

1998

Bauer, Ingrid:
The classification of surfaces in P⁵ having few trisecants.
In: Rendiconti del Seminario Matematico. Vol. 56 (1998) Issue 1 . - pp. 1-20.
Review:

1997

Bauer, Ingrid ; Catanese, Fabrizio:
Generic lemniscates of algebraic functions.
In: Mathematische Annalen. Vol. 307 (1997) Issue 3 . - pp. 417-444.
DOI: https://doi.org/10.1007/s002080050042
Review:

Bauer, Ingrid:
Irrational pencils on non-compact algebraic manifolds.
In: International Journal of Mathematics. Vol. 8 (1997) Issue 4 . - pp. 441-450.
DOI: https://doi.org/10.1142/S0129167X97000226
Review:

1995

Bauer, Ingrid:
Embeddings of curves.
In: Manuscripta Mathematica. Vol. 87 (1995) Issue 1 . - pp. 27-34.
DOI: https://doi.org/10.1007/BF02570459
Review:

Bauer, Ingrid:
Inner projections of algebraic surfaces : a finiteness result.
In: Journal für die Reine und Angewandte Mathematik. Vol. 460 (1995) . - pp. 1-13.
DOI: https://doi.org/10.1515/crll.1995.460.1
Review:

1994

Bauer, Ingrid:
Projektionen von glatten Flächen in den P⁴.
Bonn , 1994 . - 92 p. - (Bonner mathematische Schriften ; 260 )
Review:

1993

Bauer, Ingrid ; Oliverio, Paolo A.:
Infinitesimal Torelli theorem for surfaces with K²=6, χ=4, and torsion.
In: Revue Roumaine de Mathématiques Pures et Appliquées. Vol. 38 (1993) Issue 7-8 . - pp. 601-607.
Review:

1991

Bauer, Ingrid ; Kosarew, Siegmund:
Some aspects of Hodge theory on non-complete algebraic manifolds.
In: Noguchi, Junjiro ; Ohsawa, Takeo (ed.): Prospects in complex geometry : proceedings. - Berlin : Springer, 1991 . - pp. 281-316 . - (Lecture Notes in Mathematics ; 1468 )
DOI: https://doi.org/10.1007/BFb0086198
Review:

1989

Bauer, Ingrid ; Kosarew, Siegmund:
On the Hodge spectral sequence for some classes of non-complete algebraic manifolds.
In: Mathematische Annalen. Vol. 284 (1989) Issue 4 . - pp. 577-593.
DOI: https://doi.org/10.1007/BF01443352
Review:

This list was generated on Sun Dec 5 01:30:27 2021 CET.
[Top of page]
Use this URL to embed this page in external websites:
https://eref.uni-bayreuth.de/XML/divisions/111101-100.xml